Experiencing a bad trip

You may be overwhelmed by the intensity of your ketamine experience. Such an experience can certainly be frightening for inexperienced users, and is called a ‘bad trip’. A bad trip, for example, manifests itself in confusion as a result of a dose that was too high. However, it can also arise because someone no longer has his/her thoughts under control.

In such a situation, it is important to put the person’s mind at ease. Explain to them that the situation they are in is a result of the drug and that things will be well again in a short time.

Give the person in question as much rest as possible, preferably in a familiar environment. Accepting the situation is often the first step a person needs to take to sit out the trip in calmer waters. Using hallucinogens when you are not feeling well or in an unfamiliar/busy environment increases the chance of unpleasant experiences during the trip and is therefore not recommended.

Read more.